# SDR DALA1239515636

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 50,470 hours, 17,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN  INOPERATIVE.   REPAIRED WIRE IAW SWPM 20-30-12.   CHECKED OK AS PER AMM 33-51.  AIRCRAFT OK FOR SERVICE.
